African Journal of Mathematics and Computer Science Research

African Journal of Mathematics and Computer Science Research

Publisher: Academic Journals
Editor: Prof. Mohamed Ali Toumi
Online ISSN: 2006-9731, Print ISSN:
Frequency: Monthly

Description:

AJMCSR is an open access journal. Abstracts and full texts of all articles published in the journals can be read online without any form of restriction.African Journal of Mathematics and Computer Science Research (AJMCSR) is a peer reviewed journal.

Table of Contents

Vol 9, No 1 (2016)

Research Paper

A Fraud Detection Tool in E-Auctions
Tatenda D. Kavu, Talent Rugube, Francis Kawondera, Nyika Chifamba
 Vol 9, No 1 (2016), Pagination: 1-11
ABSTRACT |  PDF Abstract Views: 141  |  PDF Views: 18